• Title of article

    On global solution to the Klein–Gordon–Hartree equation below energy space

  • Author/Authors

    Changxing Miao، نويسنده , , Junyong Zhang، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2011
  • Pages
    30
  • From page
    3418
  • To page
    3447
  • Abstract
    In this paper, we consider the Cauchy problem for Klein–Gordon equation with a cubic convolution nonlinearity in . By making use of Bourgainʹs method in conjunction with a precise Strichartz estimate of S. Klainerman and D. Tataru, we establish the Hs (s<1) global well-posedness of the Cauchy problem for the cubic convolution defocusing Klein–Gordon–Hartree equation. Before arriving at the previously discussed conclusion, we obtain global solution for this non-scaling equation with small initial data in Hs0×Hs0−1 where but not , for this equation that we consider is a subconformal equation in some sense. In doing so a number of nonlinear prior estimates are already established by using Bonyʹs decomposition, flexibility of Klein–Gordon admissible pairs which are slightly different from that of wave equation and a commutator estimate. We establish this commutator estimate by exploiting cancellation property and utilizing Coifman and Meyer multilinear multiplier theorem. As far as we know, it seems that this is the first result on low regularity for this Klein–Gordon–Hartree equation.
  • Keywords
    Klein–Gordon–Hartree equationLow regularityPrecise Strichartz estimateBony’s para-product decompositionCoifman and Meyer multilinear multipliertheorem
  • Journal title
    JOURNAL OF DIFFERENTIAL EQUATIONS
  • Serial Year
    2011
  • Journal title
    JOURNAL OF DIFFERENTIAL EQUATIONS
  • Record number

    752037